Alert archive / Kansas / Flash Flood Warnings in 2019
Flash Flood Warning 50, NWS Wichita, KS
NWS Wichita, KS issued this flash flood warning at Jun 22, 2019, 12:18 AM CDT for Harvey County, Marion County, Kansas. It was in force for 8 hr. 10 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 22, 2019, 12:18 AM CDT (05:18 UTC)
- Expired
- Jun 22, 2019, 8:15 AM CDT
- In force
- 8 hr
- Issued by
- NWS Wichita, KS
- Area
- Storm-based polygon
- Flood severity
- None
Counties Harvey County, KS, Marion County, KS
The radar
The Wichita radar (KICT), 62 km from the middle of the area, began a volume at 05:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 22, 12:31 AM CDT | FLASH FLOOD | Peabody, KS | AUTHORITIES ARE CLOSING THE 9TH STREET BRIDGE DUE TO TWO FEET OF WATER OVER IT. |
| Jun 22, 12:53 AM CDT | HEAVY RAIN 3.03 | 4 S Peabody, KS | WUNDERGROUND STATION. SINCE ABOUT 10 PM FRIDAY EVENING. |
| Jun 22, 12:55 AM CDT | HEAVY RAIN 4 | Peabody, KS | VIA SOCIAL MEDIA. |
| Jun 22, 1:20 AM CDT | FLASH FLOOD | Peabody, KS | SEVERAL STREETS FLOODED WITH ROAD NEAR THE HIGH SCHOOL IMPASSABLE. |
| Jun 22, 1:51 AM CDT | FLASH FLOOD | 3 Wsw Peabody, KS | WATER OVER 60TH STREET JUST EAST OF LIMESTONE ROAD. |
| Jun 22, 2:13 AM CDT | FLASH FLOOD | 2 N Peabody, KS | WATER OVER THE ROADWAY ON NIGHTHAWK JUST SOUTH OF 90TH. |
| Jun 22, 4:25 AM CDT | FLASH FLOOD | Peabody, KS | MANDATORY EVACUATIONS FOR RESIDENCE ON OLIVE STREET. WATER ALSO OVER THE ROAD AT MAPLE, OLIVE AND WALNUT. |
| Jun 22, 6:01 AM CDT | FLASH FLOOD | Peabody, KS | RAPIDLY RISING WATER HAS FLOODED BUSINESSES ALONG MAIN STREET. |
| Jun 22, 6:30 AM CDT | FLASH FLOOD | Peabody, KS | SEVERAL HOMES AND BUSINESSES FLOODED IN PEABODY. TWENTY FEET OF RAILROAD TRACK WERE WASHED OUT UNDERNEATH. AS OF NOON, THE WATER IS RECEDING. |
| Jun 22, 7:00 AM CDT | HEAVY RAIN 4.91 | 3 Ne Walton, KS | 24 HOUR TOTAL. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 7 storm reports to this flash flood warning; the first came 13 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Topeka, KS (KTOP), launched 00:00Z, 5.3 hours before the alert went out and 159 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3112 J/kg
- Mixed-layer CIN
- -255 J/kg
- Mixed-layer LCL
- 832 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 424 m²/s²
- 0-3 km storm-relative helicity
- 623 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 41.0
The text
As transmitted.
175
WGUS53 KICT 220518
FFWICT
KSC079-115-220915-
/O.NEW.KICT.FF.W.0050.190622T0518Z-190622T0915Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Wichita KS
1218 AM CDT Sat Jun 22 2019
The National Weather Service in Wichita has issued a
* Flash Flood Warning for...
Northeastern Harvey County in south central Kansas...
Southwestern Marion County in central Kansas...
* Until 415 AM CDT.
* At 1217 AM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Up to three inches of rain have
already fallen with more rainfall expected. Flash flooding is
expected to begin shortly.
* Some locations that will experience flooding include...
Peabody, Walton and Newton Airport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
&&
LAT...LON 3822 9696 3809 9694 3809 9715 3805 9729
3820 9733
$$
LAWSON3 follow-up statements
956
WGUS73 KICT 220603
FFSICT
Flash Flood Statement
National Weather Service Wichita KS
103 AM CDT Sat Jun 22 2019
KSC079-115-220915-
/O.CON.KICT.FF.W.0050.000000T0000Z-190622T0915Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Harvey KS-Marion KS-
103 AM CDT Sat Jun 22 2019
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 415 AM CDT FOR
NORTHEASTERN HARVEY AND SOUTHWESTERN MARION COUNTIES...
At 100 AM CDT, local law enforcement closed the 9th Street Bridge in
Peabody due to two feet of water running over it. We have received
reports of around 4 inches of rain in and around Peabody with more
rain on the way over the next few hours.
Some locations that will experience flooding include...
Peabody, Walton and Newton Airport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
&&
LAT...LON 3822 9696 3809 9694 3809 9715 3805 9729
3820 9733
$$
LAWSON404
WGUS53 KICT 220906
FFWICT
KSC079-115-221315-
/O.EXT.KICT.FF.W.0050.000000T0000Z-190622T1315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Wichita KS
406 AM CDT Sat Jun 22 2019
The National Weather Service in Wichita has extended the
* Flash Flood Warning for...
Northeastern Harvey County in south central Kansas...
Southwestern Marion County in central Kansas...
* Until 815 AM CDT.
* At 403 AM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Rainfall in excess of four
inches have fallen since late Friday evening. Flash flooding has
been observed overnight.
* Some locations that will experience flooding include...
Peabody, Walton and Newton Airport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Move to higher ground now. Act quickly to protect your life.
&&
LAT...LON 3822 9696 3809 9694 3809 9715 3805 9729
3820 9733
$$
DARMOFAL263
WGUS73 KICT 221105
FFSICT
Flash Flood Statement
National Weather Service Wichita KS
605 AM CDT Sat Jun 22 2019
KSC079-115-221315-
/O.CON.KICT.FF.W.0050.000000T0000Z-190622T1315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Harvey KS-Marion KS-
605 AM CDT Sat Jun 22 2019
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 815 AM CDT FOR
NORTHEASTERN HARVEY AND SOUTHWESTERN MARION COUNTIES...
At 601 AM CDT, local law enforcement reported flash flooding
continued in Peabody where over five inches of rain have fallen
overnight. Rapidly rising water has resulted in mandatory
evacuations in Peabody and flooded businesses on Main street.
Some locations that will experience flooding include...
Peabody, Walton and Newton Airport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Move to higher ground now. Act quickly to protect your life.
&&
LAT...LON 3822 9696 3809 9694 3809 9715 3805 9729
3820 9733
$$
DARMOFALWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this flash flood warning went out at Jun 21, 7:01 PM CDT, 5 hours 17 minutes earlier.
Area forecast discussion, Jun 21, 7:01 PM CDT, 5 hours 17 minutes before
Area Forecast Discussion National Weather Service Wichita KS 701 PM CDT Fri Jun 21 2019 .SHORT TERM...(This evening through Sunday night) Issued at 316 PM CDT Fri Jun 21 2019 A warm and humid airmass is located over southern KS at this time, with heat index values climbing into the 100-105 range. A weak outflow boundary from the NE KS convective complex continues to wash out over southern and SE KS at this time as well. For the late afternoon into the evening hours, will have to keep an eye on this outflow boundary, as an extremely unstable airmass (SBCAPE values of 7000 j/kg) is located across most of southern KS. Not sure convergence this evening will be enough to overcome a very stout and warm elevated mixed layer (Cap) as the boundary washes out. But will have to keep an eye on SE KS this afternoon, as any storm that could develop will be severe, given the extreme instability. But this chance is very very slim. Elsewhere, think the cap will hold, keeping any convection from developing with a warm and humid evening expected in most locations. For tonight/overnight, warm temps aloft will continue to lead to warm and breezy conditions for most locations. Low level moisture transport does increase across central KS by around midnight, which may lead to a few storms developing north of I-70, but think the bulk of the convection overnight will either be well north or northwest of the forecast area. Focus then shifts to Sat/Sun, as a warm and humid airmass will continue across most of the forecast for both Sat and Sun. This will lead to an extremely unstable airmass again located across the area for the afternoon hours. The big difference for Sat/Sun will be that a cold front will gradually push south across portions of the forecast area for Sat afternoon, with a pseudo dryline expected to be situated over south central KS. Convergence along the front and a mid level shortwave expected to move into the area in the SW flow, will lead to severe storms developing during the afternoon hours on Sat given the extremely unstable airmass expected and more than adequate bulk shear values. The main concern initially will be very large hail given the tall updrafts expected, but cannot completely rule out a tornado, given the steep mid level lapse rates and potential stretching located along the slow moving boundary. As Sat evening progresses, think the convection will congeal into a broken line of multicell and embedded supercell clusters, with an evolving damaging wind and heavy rainfall threat. Am especially concerned about the flash flooding threat across southern KS for Sat evening/night, as the southwest low level jet strengthens with lots of moisture transport, leading to training or slow moving storms and possibly even some backbuilding storms continuing into the overnight hours. With this in mind, plan on issuing a flash flood watch for most of southern KS for this threat, given precipitable water values of 160-200 percent of normal. The slow moving cold front is expected to stall across the forecast area for late Sat night into Sun, with lingering convection expected to continue for portions of SE KS into Sun morning. Atmosphere is expected to be pretty worked over on Sun morning, but as Sun progresses, the atmosphere will recover enough for the extreme instability to again reside over areas along and east of the Kansas Turnpike. The main mid/upper trough is expected to move across KS for Sun afternoon, with lift associated with this shortwave expected to help develop another round of strong/severe storms for Sun afternoon/evening, especially for areas east of the Turnpike where the extreme instability will be the highest. Bulk shear is actually higher on Sun than on Sat, So may actually have to keep an an eye on Sun afternoon, as the better shear may increase the very large hail and possibly the tornado threat. With all instability and very high PW values, think flash flooding will again be a threat, so plan on keeping the flash flood watch going into Sun night as well. Expect River flooding will once again become an issue by the end of the weekend. With all the showers and storms expected on Sun, will see cooler temperatures across the area in the upper 70s to lower 80s. Ketcham .LONG TERM...(Monday through Friday) Issued at 316 PM CDT Fri Jun 21 2019 The shortwave looks to move well east of the area for the beginning of the week, with mid level ridging expected to build across the plains. This will allow the forecast area to dry out and begin another warming trend towards the middle of the week. This looks like a typical summer time pattern, with dry weather expected through Tue or Wed, But cannot rule out an isolated storm or two during peak heating of the day for Thu into Fri as the PW axis shifts into southern KS. But overall chances for storms look low for much of next week. Have kept the forecast mostly dry throughout the work week with near-normal temperatures with as afternoon highs top out in the vicinity of the 90 degree mark. Ketcham && .AVIATION...(For the 00Z TAFS through 00Z Saturday evening) Issued at 650 PM CDT Fri Jun 21 2019 Main aviation concerns will be storm chances along with low clouds over central KS. Very complex surface pattern in place early this evening with outflow boundary lifting north as a warm front over east/northeast KS with a cold front extending from near KSLN to south of KDDC. Best storm chances for the next few hours should remain over northeast KS with additional activity once again coming out of northeast CO. A couple short range models are developing storms west of I-135 after 03z in an area of enhanced 850-700mb moisture transport. This will be something to monitor over the next several hours but confidence isn't high enough to insert into TAFs at this time. Low clouds are expected north of the front over central KS generally after 06z, with KRSL and KGBD having the best chance to see them. At this time will keep cigs at MVFR levels. && .PRELIMINARY POINT TEMPS/POPS... Wichita-KICT 75 90 67 82 / 10 40 60 40 Hutchinson 72 90 65 80 / 10 30 60 30 Newton 73 89 66 81 / 10 40 60 40 ElDorado 74 89 67 81 / 10 40 60 50 Winfield-KWLD 75 90 67 82 / 10 30 60 50 Russell 65 82 60 75 / 20 10 70 30 Great Bend 67 83 61 76 / 10 10 70 20 Salina 71 89 65 80 / 10 30 70 40 McPherson 72 89 65 80 / 10 30 70 40 Coffeyville 76 90 69 83 / 10 20 60 60 Chanute 75 90 68 82 / 10 20 70 60 Iola 75 90 68 82 / 10 20 60 60 Parsons-KPPF 75 90 69 82 / 10 20 60 60 && .ICT WATCHES/WARNINGS/ADVISORIES... Heat Advisory until 8 PM CDT this evening for KSZ052-053-068>072- 083-092>096-098>100. Flash Flood Watch from Saturday afternoon through late Sunday night for KSZ052-053-067>072-082-083-091>096-098>100. && SHORT TERM...Ketcham LONG TERM...Ketcham AVIATION...RBL
Hazardous weather outlook, Jun 21, 9:52 PM CDT, 2 hours 26 minutes before
Hazardous Weather Outlook National Weather Service Wichita KS 952 PM CDT Fri Jun 21 2019 KSZ032-033-047>053-067>072-082-083-091>096-098>100-222100- Russell-Lincoln-Barton-Ellsworth-Saline-Rice-McPherson-Marion-Chase- Reno-Harvey-Butler-Greenwood-Woodson-Allen-Kingman-Sedgwick-Harper- Sumner-Cowley-Elk-Wilson-Neosho-Chautauqua-Montgomery-Labette- 952 PM CDT Fri Jun 21 2019 This hazardous weather outlook is for portions of Central Kansas, South Central Kansas and Southeast Kansas. .DAY ONE...Tonight A few storms will be possible tonight for parts of south central Kansas. Half dollar size hail and 60 mph winds will be possible with the stronger storms. River flooding is ongoing along the Cow Creek across portions of Rice and Reno counties. Please refer to the latest flood warnings and statements for the most up to date information. .DAYS TWO THROUGH SEVEN...Saturday through Thursday Scattered to numerous thunderstorms are expected Saturday afternoon and evening, and again Sunday afternoon and evening. Storms are likely to be severe, with the main threats of two inch diameter hail and damaging winds of 60-65 mph. But a tornado cannot be ruled out during the afternoon hours. In addition to the severe weather threat, flash flooding will be possible as thunderstorms that develop are likely to produce very heavy rainfall rates. Rises along area rivers are also possible. A flash flood watch has been issued for most of southern Kansas to this flooding threat. River flooding will likely continue through at least Sunday along the Cow Creek across portions of Rice and Reno counties. See the latest flood warnings and statements for the most up to date information. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated tonight. && For a graphical version of this information, see our webpage at: http://weather.gov/wichita/hwo/ TAv/Ketcham
In the hours before
Special weather statement, Jun 21, 10:45 PM CDT, 1 hour 33 minutes before
Special Weather Statement
National Weather Service Wichita KS
1045 PM CDT Fri Jun 21 2019
KSZ051-052-067-068-220430-
Reno KS-McPherson KS-Harvey KS-Marion KS-
1045 PM CDT Fri Jun 21 2019
The National Weather Service in Wichita has issued a
* Significant Weather Advisory for...
Northeastern Reno County in south central Kansas...
Southeastern McPherson County in central Kansas...
Harvey County in south central Kansas...
Southwestern Marion County in central Kansas...
* Until 1130 PM CDT.
* At 1044 PM CDT...National Weather Service meteorologists were
tracking strong thunderstorms along a line extending from near
Walton to near North Newton to 5 miles northeast of Burrton...and
moving north at 10 mph.
Hail up to the size of nickels...and wind gusts up to 50 mph will be
possible with these storms.
* Locations impacted include...
Newton, Hesston, Halstead, North Newton, Moundridge, Burrton,
Goessel, Walton and Newton Airport.
LAT...LON 3834 9705 3826 9736 3817 9776 3796 9771
3799 9738 3800 9726
TIME...MOT...LOC 0345Z 189DEG 7KT 3815 9720 3810 9739 3808 9759
BUTLERLocal storm report, Jun 21, 11:23 PM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1123 PM CDT FRI JUN 21 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1034 PM HAIL PEABODY 38.17N 97.11W
06/21/2019 E0.70 INCH MARION KS LAW ENFORCEMENT
&&Special weather statement, Jun 21, 11:30 PM CDT, 48 minutes before
Special Weather Statement
National Weather Service Wichita KS
1130 PM CDT Fri Jun 21 2019
KSZ052-068-069-220500-
Butler KS-Harvey KS-Marion KS-
1130 PM CDT Fri Jun 21 2019
The National Weather Service in Wichita has issued a
* Significant Weather Advisory for...
Northwestern Butler County in south central Kansas...
Northeastern Harvey County in south central Kansas...
Southwestern Marion County in central Kansas...
* Until midnight CDT.
* At 1127 PM CDT...National Weather Service meteorologists were
tracking a strong thunderstorm over Walton, or 6 miles east of
North Newton...moving southeast at 30 mph.
Hail up to the size of nickels...and wind gusts up to 50 mph will be
possible with this storm.
* Locations impacted include...
Newton, Hillsboro, Marion, Peabody, Whitewater, Goessel, Potwin,
Walton, Elbing, Lehigh, Newton Airport and Marion Lake.
A Severe Thunderstorm Watch remains in effect until 500 AM CDT for
south central and central Kansas.
LAT...LON 3805 9733 3838 9736 3837 9699 3794 9688
3793 9714
TIME...MOT...LOC 0430Z 310DEG 26KT 3809 9722
BUTLERSpecial weather statement, Jun 21, 11:32 PM CDT, 46 minutes before
Special Weather Statement
National Weather Service Wichita KS
1132 PM CDT Fri Jun 21 2019
KSZ067-068-220500-
Reno KS-Harvey KS-
1132 PM CDT Fri Jun 21 2019
The National Weather Service in Wichita has issued a
* Significant Weather Advisory for...
East central Reno County in south central Kansas...
Central Harvey County in south central Kansas...
* Until midnight CDT.
* At 1129 PM CDT...National Weather Service meteorologists were
tracking strong thunderstorms along a line extending from Newton to
6 miles northwest of Haven...and moving northeast at 45 mph.
Hail up to the size of dimes will be possible with these storms.
* Locations impacted include...
Hutchinson, Newton, Hesston, South Hutchinson, Halstead, North
Newton, Burrton, Yoder, Newton Airport and Hutchinson Airport.
A Severe Thunderstorm Watch remains in effect until 500 AM CDT for
south central Kansas.
LAT...LON 3804 9800 3817 9739 3817 9731 3801 9722
3790 9792
TIME...MOT...LOC 0432Z 244DEG 39KT 3803 9734 3798 9784
BUTLERSpecial weather statement, Jun 21, 11:57 PM CDT, 21 minutes before
Special Weather Statement
National Weather Service Wichita KS
1157 PM CDT Fri Jun 21 2019
KSZ051>053-067>069-220530-
Reno KS-Butler KS-McPherson KS-Harvey KS-Marion KS-Chase KS-
1157 PM CDT Fri Jun 21 2019
The National Weather Service in Wichita has issued a
* Significant Weather Advisory for...
Northeastern Reno County in south central Kansas...
Northwestern Butler County in south central Kansas...
Southern McPherson County in central Kansas...
Harvey County in south central Kansas...
Southern Marion County in central Kansas...
Southwestern Chase County in east central Kansas...
* Until 1230 AM CDT.
* At 1154 PM CDT...National Weather Service meteorologists were
tracking strong thunderstorms along a line extending from near
Partridge to near Elbing...and moving northeast at 15 mph.
Hail up to the size of nickels...and wind gusts up to 50 mph will be
possible with these storms.
* Locations impacted include...
Hutchinson, Newton, Hesston, Hillsboro, South Hutchinson, Halstead,
Marion, North Newton, Moundridge, Buhler, Haven, Peabody,
Nickerson, Burrton, Florence, Goessel, Partridge, Walton, Elbing
and Burns.
A Severe Thunderstorm Watch remains in effect until 500 AM CDT for
south central, central and east central Kansas.
LAT...LON 3844 9681 3803 9682 3791 9762 3791 9770
3790 9770 3784 9808 3813 9814
TIME...MOT...LOC 0456Z 203DEG 13KT 3793 9802 3810 9712
BUTLERLocal storm report, Jun 22, 12:03 AM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1203 AM CDT SAT JUN 22 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1151 PM HAIL PEABODY 38.17N 97.11W
06/21/2019 E0.70 INCH MARION KS LAW ENFORCEMENT
&&The office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 21, 9:47 PM CDT | Special Weather Statement | ICT | Marion | 28 min |
| Jun 21, 9:59 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Chase, Harvey, Marion | 61 min |
| Jun 21, 10:13 PM CDT | Special Weather Statement | ICT | Harvey | 32 min |
| Jun 21, 10:45 PM CDT | Special Weather Statement | ICT | Harvey | 45 min |
| Jun 21, 11:15 PM CDT | Areal Flood Warning | ICT | Harvey, McPherson, Marion | 9 hr |
| Jun 21, 11:30 PM CDT | Special Weather Statement | ICT | Marion | 30 min |
| Jun 21, 11:32 PM CDT | Special Weather Statement | ICT | Harvey | 28 min |
| Jun 21, 11:57 PM CDT | Special Weather Statement | ICT | Harvey, Marion, Reno | 33 min |
| Jun 22, 12:30 AM CDT | Special Weather Statement | ICT | Harvey, Marion, Reno | 60 min |
| Jun 22, 12:53 AM CDT | Special Weather Statement | ICT | McPherson | 37 min |
| Jun 22, 1:09 AM CDT | Special Weather Statement | ICT | Barton, Russell | 36 min |
| Jun 22, 1:29 AM CDT | Flash Flood Warning | ICT | Harvey | 4 hr |
| Jun 22, 1:31 AM CDT | Special Weather Statement | ICT | Chase, Harvey, McPherson, Marion | 44 min |
| Jun 22, 1:32 AM CDT | Severe Thunderstorm Warning | ICT | Barton, Ellsworth, Russell | 58 min |
| Jun 22, 2:05 AM CDT | Severe Thunderstorm Warning | ICT | Ellsworth, Rice | 40 min |
| Jun 22, 2:17 AM CDT | Severe Thunderstorm Warning | ICT | Ellsworth, Saline | 43 min |
| Jun 22, 2:31 AM CDT | Areal Flood Warning | ICT | Rice | 33 hr |
| Jun 22, 2:32 AM CDT | Special Weather Statement | ICT | Rice | 28 min |
| Jun 22, 2:41 AM CDT | Severe Thunderstorm Warning | ICT | McPherson, Reno, Rice | 51 min |
| Jun 22, 3:15 AM CDT | Areal Flood Warning | ICT | McPherson, Marion | 9 hr |
| Jun 22, 3:17 AM CDT | Severe Thunderstorm Warning | ICT | Harvey, McPherson | 43 min |
| Jun 22, 3:39 AM CDT | Special Weather Statement | ICT | Marion | 36 min |
| Jun 22, 4:44 AM CDT | Special Weather Statement | ICT | Greenwood | 46 min |
| Jun 22, 4:49 AM CDT | Special Weather Statement | ICT | Lincoln | 26 min |
| Jun 22, 5:10 AM CDT | Special Weather Statement | ICT | Elk, Wilson, Woodson | 35 min |
| Jun 22, 7:41 AM CDT | Areal Flood Warning | ICT | Harvey, McPherson, Marion | 8 hr |
| Jun 22, 8:14 AM CDT | River Flood Warning | ICT | McPherson | 60 hr |
| Jun 22, 2:52 PM CDT | Severe Thunderstorm Warning | ICT | Ellsworth, McPherson, Rice, Saline | 53 min |
| Jun 22, 3:42 PM CDT | Severe Thunderstorm Warning | ICT | Ellsworth, Saline | 63 min |
| Jun 22, 3:52 PM CDT | Severe Thunderstorm Warning | ICT | Barton, Ellsworth, Lincoln, Rice, Russell | 53 min |
| Jun 22, 4:26 PM CDT | Special Weather Statement | ICT | Harper | 64 min |
| Jun 22, 4:44 PM CDT | Severe Thunderstorm Warning | ICT | Ellsworth, Lincoln | 46 min |
| Jun 22, 4:47 PM CDT | Severe Thunderstorm Warning | ICT | Saline | 41 min |
| Jun 22, 4:55 PM CDT | Severe Thunderstorm Warning | ICT | Harper, Kingman, Sumner | 65 min |
| Jun 22, 5:30 PM CDT | Severe Thunderstorm Warning | ICT | Ellsworth, Lincoln, Saline | 43 min |
| Jun 22, 5:42 PM CDT | Severe Thunderstorm Warning | ICT | Kingman, Reno, Sedgwick, Sumner | 63 min |
| Jun 22, 5:59 PM CDT | Special Weather Statement | ICT | Harper | 31 min |
| Jun 22, 6:06 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Sedgwick, Sumner | 54 min |
| Jun 22, 6:16 PM CDT | Severe Thunderstorm Warning | ICT | Harvey, McPherson, Marion, Reno | 59 min |
| Jun 22, 6:22 PM CDT | Special Weather Statement | ICT | Saline | 53 min |
| Jun 22, 6:52 PM CDT | Special Weather Statement | ICT | Harper | 23 min |
| Jun 22, 6:55 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Harvey, Sedgwick | 65 min |
| Jun 22, 6:56 PM CDT | Severe Thunderstorm Warning | ICT | McPherson, Marion, Saline | 40 min |
Nearby
Flash Flood Warnings in Kansas, 2019Every flash flood warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.